# SDR CA081129003

- Difficulty date: November 22, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, LANDING GEAR DID NOT RETRACT WHEN SELECTED UP. LANDING GEAR LIGHT REMAINED GREEN. FLT CREW ALSO REPORTED INBD ANTI-SKID (C) AND PARK BRAKE SOV (C) MSG. ALL MSGS CLEARED WHEN GEAR SELECTED DOWN. ACFT RETURNED TO DEPARTURE AIRPORT AND LANDED WITHOUT FURTHER INCIDENT.
